Involutions on Zilber fields

Mantova, V orcid.org/0000-0002-8454-7315 (2011) Involutions on Zilber fields. Rendiconti Lincei - Matematica e Applicazioni, 22 (2). pp. 237-244. ISSN 1120-6330

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 22 June 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Nov 2017 15:15
Last Modified: 08 Nov 2017 15:15
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/RLM/598

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics